I took the cymbalta 60 mg from one month but I feel always hungry and I gained a lot of weight how I can help that
Oh goodness I am on cymbalta also 90 mgs and have gained weight.What Kaismama said is along some of the things I use. But cutting calories alone may not be enough if there is some way to burn calories walking using a stationary bike or walker machine would help immensly. Also you must be firm with yourself no treats and to much after meal snacks once your stomach gets used to the amount of food it will become easier. Wish U Well...
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2011 • 1 answer
Posted 12 Dec 2012 • 6 answers
Posted 9 Sep 2013 • 3 answers
Posted 16 Oct 2014 • 2 answers
I am taking 30 mg of Cymbalta for chronic back pain and I've gained weight. What other med can I tr?
Posted 12 days ago • 0 answers